# SDR SWIA201024094

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 25,606 hours, 21,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD WEB AT FS 559 CRACKED.  (C CHECK)  REPAIR PER REO.
